# SDR DXTA2011031704511

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 7,968 hours, 4,745 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215672
- Part serial: 0300
- Condition: Leaking
- Location: Nr 3 Mlg
- Part time: 4,710 hours, 2,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NOTICED AFTER LANDING THAT THE NR 3 MAIN WHEEL (RIGHT SIDE INNER MAIN WHEEL) WAS SMOKING. FOUND BRAKE FLUID LEAKING AND APPROX 3" PUDDLE OF FLUID ON GROUND AND INSIDE OF WHEEL RIM.  FOUND PUCK LEAKING ON NR 3 MLG BRAKE ASSY.  REPLACED NR 3 BRAKE ASSY.  BLED BRAKE. OPS & LEAK CHECKED GOOD, REF MM 32-42-01.
